# SDR AALA20100423SEA01

- Difficulty date: April 23, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- Aircraft time: 56,386 hours, 19,538 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

SEA - IN-FLIGHT YVR-DFW - CREW REPORTED AIRCRAFT COULD NOT MAINTAIN PRESSURE.  CABIN OXYGEN MASKS WERE DEPLOYED.  EMERGENCY DECLARED DIVERTED SEA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  DUE TO REPEATS OF PRESSURIZATION PROBLEMS AIRCRAFT WAS FERRIED TO TUL FOR MAINTENANCE.  AT TUL REPLACED RIGHT PACK FLOW CONTROL VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
